MathSciNet Relay Station
MathSciNet bibliographic data
MR2341431 37L30 (35B41 35Q35 37N10 76A05)
Zhao, Caidi; Zhou, Shengfan Pullback attractors for a non-autonomous incompressible non-Newtonian fluid. J. Differential Equations 238 (2007), no. 2, 394–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement